Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has blue or pale skin all over, a heart rate of 95/min, no response to stimulation, limp limbs with no muscle tone and good breathing with a strong cry. What is the APGAR score?

5 minHR 95/min
APGAR =
2.Easy
62 kg157 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 62 kg and is 157 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

62 kg157 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
8253SBPDBPmmHgHR 59/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 59/min and a blood pressure of 82/53 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 59/minBP 82/53 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 20/min, SpO₂ 99% on room air, blood pressure 88/52 mmHg, pulse 76/min, unresponsive, temperature 37.3 °C. Which clinical risk group does the patient fall into? Click it.

RR 20SpO₂ 99%airSBP 88HR 76UT 37.3 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 144 kg and is 177 cm tall. Calculate the BMI and click the WHO weight category.

144 kg177 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. APGAR = 3
  2. 2. BMI = 25.2 kg/m²
  3. 3. MFS = 75
  4. 4. SI = 0.72
  5. 5. medium
  6. 6. obesity class III

Full step-by-step solutions: practise this topic on examproblems.com.